# SDR KBMA115449

- Difficulty date: August 26, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248850
- Part serial: M691
- Condition: Leaking
- Location: Engine
- Part time: 1,730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DECEL LEAKING CONTINUOUSLY.  REPLACED FUEL CONTROL.
